advertisement
Question
Posted by: clair | 2010/04/08

Maxi Slim

I have always battled to loose weight since having my daughter and was now told about Maxi Slim which i have been taking for just over a month and a half and i have lost about 10kgs and still loosing!I have had no side effects to these pills and i feel great and my normal self!i have tried to research if these pills contain any harmful ingredidents but i have not found anything on them as yet!What is your advise for me about using these diet pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Clair
While I glad for your sake that you are losing weight with MaxiSlim, it contains:- Cordifolia Extract 300mg Guarana 400mg Korean Ginseng 50mg Siberian Ginseng 50mg Ginger root 30mg Gelatine Capsule Dosage max 4 Daily.
Cordifolia is listed as a herbal product that contains epinephrine. Epinephrine is an appetite suppressant, but can cause many negative side-effects such as nausea, vomiting, dry mouth, problems with urination, high blood pressure, rapid and irregular heart beat, heart arrhythmias, angina pain, palpitations, and even heart arrest, fear, anxiety, restlessness, insomnia, dizziness, faintness, flushing, tremor, muscle weakness, headache, irritability, psychotic states and most serious of all, addiction. Products that contain synephrine or epinephrine should not be used during pregnancy, breastfeeding, in patients with high bp, hyperthyroidism, diabetes, heart disease, prostate enlargement, children or teenagers. The appetite suppressant effect wears off with time, requiring larger doses and increasing the risk of addiction. So I would not recommend the use of any slimming product that contains epinephrine. Guarana contains double the amount of caffeine as coffee beans, so you can develop symptoms of excess caffeine intake (tremors, sleeplessness, dry mouth, irritability, etc). Ginseng although regarded as relatively harmless can also cause nausea, diarrhoea (obviously not in your case), headaches, high blood pressure and mania when used together with antidepressants.
Please be careful if you take this type of slimming pill and if you at any time experience unexpected symptoms, contact your doctor immediately.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Valen | 2016/01/13

Trust the one product that actually worked, that can actually be called a miracle weight loss product, to get pulled from the market... #dissapointed

Reply to Valen
Posted by: venesa | 2010/06/10

hi Please tell me why does this happen.
after 3 -5 days of using maxislim ( 1 a day ONLY ) i hit out in a rash on my face .RED BUMPS
AND ONLY CLEARS IF I STOP USING it .for dieting it works but have this problem .i have started and stoped a few times and it happens every time.
what could i have a reaction to.as i dont normaly have a problem with medication
many thanks venesa

Reply to venesa
Posted by: Rhona | 2010/06/07

can you still get maxislim, what similar product is there that you can use, because it worked

Reply to Rhona
Posted by: Tracy | 2010/05/24

I was told you can no longer purchase maxi slim and it worked like a bomb for me. Although I did battle to sleep at night. Is it back on the market.

Reply to Tracy
Posted by: claudine maytham | 2010/05/03

I WANTED TO PURCHASE MAXI SLIM TABLETS AT OUR LOCAL
PHARMACY AND WAS TOLD IT IS OFF THE MARKET. IS THAT SO?

Reply to claudine maytham
Posted by: think twice | 2010/04/08

Your question/comment might be genuine and I don''t mean to say it about you specifically, clair, don''t get me wrong, but I''m sure with a " testimonial"  like this many women will be running to the pharmacy when they read it. I suppose readers just have to be extra careful that a question or comment posed about a product is not an advertisement in disguise... I have come to know tips and products I never heard of before on forums like this, which is great, leading to google searches and the like and even leading me to considering buying some stuff... free and easy access to a large readership could easily be abused by manufacturers.

Reply to think twice
Posted by: cw | 2010/04/08

I have tried taking maxi slim, and have felt that they do nothing for m! Im glad they work for you. Maxi Slim didnt take away my hunger or anything. But as they are sold on the pharmacy shelf, they are completely safe! Well done on losing weight! Keep it up!
I have started taking Nu-Evo, and that works well for me, but everyone reacts differently to all these pills!
Good luck!

Reply to cw
Posted by: DietDoc | 2010/04/08

Dear Clair
While I glad for your sake that you are losing weight with MaxiSlim, it contains:- Cordifolia Extract 300mg Guarana 400mg Korean Ginseng 50mg Siberian Ginseng 50mg Ginger root 30mg Gelatine Capsule Dosage max 4 Daily.
Cordifolia is listed as a herbal product that contains epinephrine. Epinephrine is an appetite suppressant, but can cause many negative side-effects such as nausea, vomiting, dry mouth, problems with urination, high blood pressure, rapid and irregular heart beat, heart arrhythmias, angina pain, palpitations, and even heart arrest, fear, anxiety, restlessness, insomnia, dizziness, faintness, flushing, tremor, muscle weakness, headache, irritability, psychotic states and most serious of all, addiction. Products that contain synephrine or epinephrine should not be used during pregnancy, breastfeeding, in patients with high bp, hyperthyroidism, diabetes, heart disease, prostate enlargement, children or teenagers. The appetite suppressant effect wears off with time, requiring larger doses and increasing the risk of addiction. So I would not recommend the use of any slimming product that contains epinephrine. Guarana contains double the amount of caffeine as coffee beans, so you can develop symptoms of excess caffeine intake (tremors, sleeplessness, dry mouth, irritability, etc). Ginseng although regarded as relatively harmless can also cause nausea, diarrhoea (obviously not in your case), headaches, high blood pressure and mania when used together with antidepressants.
Please be careful if you take this type of slimming pill and if you at any time experience unexpected symptoms, contact your doctor immediately.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement